# SDR AALA201912279010

- Difficulty date: December 25, 2019
- Submitted: December 28, 2019
- Operation: Air carrier
- Aircraft: N140AN
- Make and model: Airbus A321-231
- Aircraft serial: 6667
- Aircraft time: 14,760 hours, 5,480 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Servo Valve
- Part number: E213260002
- Part serial: J669E21326
- Condition: Faulted
- Location: Mlg Brakes
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT DECLARED EMERGENCY INTO MCO ON ACCOUNT OF PRIMARY BRAKE FAULT MESSAGE. FLIGHT DID A GO AROUND AND THEN LANDED USING ALTERNATE BRAKES. MAINTENANCE REMOVED AND REPLACED NORMAL BRAKE SERVO VALVE ON L/H MAIN GEAR STRUT IAW AMM 32-42-48. NORMAL BRAKING TEST BITE AND BSCU GROUND SCANNING BITE CHECKS GOOD IAW AMM 32-46-00.
